English  |  正體中文  |  简体中文  |  Items with full text/Total items : 50122/85141 (59%)
Visitors : 7889832      Online Users : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109368


    Title: ON THE EXISTENCE OF TWO STATIONARY SOLUTIONS FOR A FREE BOUNDARY PROBLEM DESCRIBING CELL MOTILITY
    Authors: Monobe, Harunori
    Keywords: Free boundary problems;Cell crawling
    Date: 2016-03
    Issue Date: 2017-01-17 10:16:39 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: This paper is concerned with the existence of stationary solutions for a free boundary problem related to cell motility. In recent years, the author and Ninomiya \cite{monobe_ninomiya} showed that there exist at least two stationary solutions with disk-shaped domains in isotropic boundary conditions. In this paper, it will be shown that there exist exactly two stationary solutions for the free boundary problem under the same boundary conditions. The proof is based on the weak maximum principle and the mean-valued theorem.
    Relation: Tamkang Journal of Mathematics 47(1), pp.39-50
    DOI: 10.5556/j.tkjm.47.2016.1889
    Appears in Collections:[淡江數學期刊] 第47卷第1期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML97View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback